# SDR 2007UALA04348

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 45,982 hours, 6,942 cycles
- Engine: Pwa PW4090
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM FAILURE.   REPLACED RADAR ANTENNA DRIVE UNIT, OPS CHEKS OK. SUSPECT BAD ANTENNA CONNECTION. AC OK FOR SERVICE
